エタネルセプト投与中に微小変化型ネフローゼ症候群を来たした関節リウマチの1症例 Minimal change nephrotic syndrome developing in a rheumatoid arthritis patient under etanercept treatment

この論文にアクセスする

この論文をさがす

著者

抄録

  67歳,女性.Rheumatoid arthritis(RA)患者の治療として,エタネルセプト(ETN)を投与中に,微小変化型ネフローゼ症候群(MCNS)を発症した.腎生検後,ETNを中止し,ステロイド剤の投与で,MCNSはほぼ完治した.ETNの投与により,MCNSを来たしたRA症例は今迄に本邦では報告が無く,また海外の文献でも数例を認めるに過ぎず,非常に稀であると考えられ,症例呈示と共に,その病態メカニズムに文献的考察を加えた.<br>

  A 67-year-old female patient with rheumatoid arthritis (RA) developed minimal change nephrotic syndrome (MCNS) while under treatment with etanercept (ETN). Histopathological examination of renal biopsy specimens showed minimal-change nephropathy. Almost complete resolution of the MCNS was achieved by discontinuation of ETN and initiation of steroid therapy. There have been no reports from Japan of the occurrence of MCNS caused by ETN administration in RA patients, and only very few cases have been reported from around the world. Therefore, this case was considered to be very uncommon and worthy of reporting, and herein is a report of our patient.<br>

収録刊行物

  • 日本臨床免疫学会会誌 = Japanese journal of clinical immunology  

    日本臨床免疫学会会誌 = Japanese journal of clinical immunology 31(3), 178-182, 2008-06-30 

    The Japan Society for Clinical Immunology

参考文献:  13件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021242748
  • NII書誌ID(NCID)
    AN00357971
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    09114300
  • データ提供元
    CJP書誌  CJP引用  J-STAGE 
ページトップへ